Wellbutrin/bupropion

oThere are people in my life who are not going to like that I’m talking about this, but after an hour of Googling, I’ve been unable to to find sufficient information regarding the continuation of Wellbutrin/bupropion in spite of hives. Wellbutrin is an antidepressant (that’s right; I’ve just started antidepressants) & the only one in its class. It’s a norepinephrine/dopamine reuptake inhibitor – meaning it raises the average levels of norepinephrine & dopamine (that’s right, the good stuff) in your body.

I’m currently on Day 10. My therapist suggested I try antidepressants after I talked to her about a few “bad spells” I had this year. I had disproportionate reactions to disappointments – friends flaking out on a project, a vacation to Fenway Park canceled, family drama that didn’t even involve me directly. I’d be paralyzed by despair, my productivity severely impacted, & well… even as I thought to myself, “This is ridiculous!” I was still stuck in my chair, weeping, feeling utterly hopeless & unmotivated to do anything. Depression & anxiety runs in my family, & I didn’t have the most nurturing childhood, so, here I am. I’m not ashamed of it like certain people around me think I should be & I’m perfectly fine talking about it. Too bad. It is what it is. Deal with it.

Continue reading

Advertisements